X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (2) 2
62g05 (1) 1
62g35 (1) 1
62gh20 (1) 1
affinely equivariant (1) 1
alien plants (1) 1
analysis (1) 1
awgn (1) 1
banach space (1) 1
biology (1) 1
block interference (1) 1
cauchy distribution (1) 1
communication systems (1) 1
computer science - information theory (1) 1
computer science, information systems (1) 1
constellations (1) 1
critical points (1) 1
descriptive statistics (1) 1
design engineering (1) 1
disturbances (1) 1
diversity reception (1) 1
donsker classes (1) 1
em algorithm (1) 1
engineering, electrical & electronic (1) 1
error probability (1) 1
error statistics (1) 1
errors (1) 1
fading (1) 1
fading channels (1) 1
forest zone (1) 1
frechet differentiable (1) 1
fréchet differentiable (1) 1
gaussian (1) 1
implicit functions (1) 1
likelihood (1) 1
linear transformations (1) 1
local bounds (1) 1
log-concavity (1) 1
m-qam (1) 1
mathematical analysis (1) 1
mathematical functions (1) 1
mathematics - functional analysis (1) 1
matrices (1) 1
maximum likelihood estimators (1) 1
mobile communication systems (1) 1
modulation (1) 1
multidimensional modulation (1) 1
multidimensional systems (1) 1
multivariate location (1) 1
nonparametric models (1) 1
outage (1) 1
performance evaluation (1) 1
polynomials (1) 1
probability (1) 1
quadrature amplitude modulation (1) 1
radio channels (1) 1
signal design (1) 1
signal to noise ratio (1) 1
statistics (1) 1
statistics & probability (1) 1
systems (1) 1
transformer species (1) 1
ukraine (1) 1
unimodality (1) 1
vector spaces (1) 1
weakly continuous (1) 1
wireless communication (1) 1
wireless communication systems (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Annals of Statistics, ISSN 0090-5364, 4/2009, Volume 37, Issue 2, pp. 939 - 960
Journal Article
01/2008
The paper aims at finding widely and smoothly defined nonparametric location and scatter functionals. As a convenient vehicle, maximum likelihood estimation of... 
Journal Article
09/2007
For positive integers d, r, and M, we consider the class of rational functions on real d-dimensional space whose denominators are products of at most r... 
Mathematics - Functional Analysis
Journal Article
Biodiversity Research and Conservation, ISSN 1897-2810, 09/2015, Volume 39, Issue 1, pp. 7 - 18
The investigation results of the transformer species participation (Echinocystis lobata (Michx.) Torr. & A. Gray, Heracleum sosnowskyi Manden., Impatiens... 
alien plants | Forest zone | transformer species | Ukraine
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.